question-icon

What Causes Hair Loss Along With Thinning While Using Triamcinolone Acetonide?

default
Posted on Mon, 13 Nov 2017
Question: My Dr prescribed Triamcinolone Acetonide 0.1% for my hair loss believing it will help grow my very thinning hair back .??????
doctor
Answered by Dr. Asmeet Kaur Sawhney (38 minutes later)
Brief Answer:
Triamcinolone helpful in alopecia areata, lichen planus, DLE

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
Triamcinolone acetonide is a steroid which is effective in treatment of alopecia areata, hair loss due to specific diseases like lichen planus and discoud lupus erythematosus.
If you have any of these diseases then triamcinolone acetonide will be helpful.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 5010 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Causes Hair Loss Along With Thinning While Using Triamcinolone Acetonide?

Brief Answer: Triamcinolone helpful in alopecia areata, lichen planus, DLE Detailed Answer: Hi Thanks for being at Healthcaremagic Triamcinolone acetonide is a steroid which is effective in treatment of alopecia areata, hair loss due to specific diseases like lichen planus and discoud lupus erythematosus. If you have any of these diseases then triamcinolone acetonide will be helpful. Regards Dr Asmeet